On a class of cocycles having attractors which consist of singletons

Grzegorz Guzik

Abstract


We give a new simple sufficient condition for existence of the global pullback attractor which consists of singletons for general cocycle mappings on an arbitrary complete metric space. In particular, we need not have any structure on a parameter space, so the criterion can be applied in both cases: nonautonomous as well as random dynamical systems. Our considerations lead us also to new large class of iterated function systems with point-fibred attractors.

Keywords


Cocycle; skew-product semiflow; iterated function system; topological limit; pullback attractor

Full Text:

PREVIEW FULL TEXT

References


L. Alseda and M. Misiurewicz, Random interval homeomorphisms, Proceedings of New Trends in Dynamical Systems, Salou 2012, Publ. Math. (2014), 15–36.

L. Alseda and M. Misiurewicz, Skew product attractors and concavity, Proc. Amer. Math. Soc. 143 (2015), 703–716.

L. Arnold, Random Dynamical Systems, Springer, Berlin, 1998.

R. Atkins, M. Barnsley, A. Vince and D. Wilson, A characterization of hyperbolic affine iterated function systems, Topology Proc. 36 (2010), 189–211.

M.F. Barnsley and A. Vince, Development in fractal geometry, Bull. Math. Sci. 3 (2013), 299–348.

M.C. Bortolan, A.N. Carvalho and J.A. Langa, Structure of attractors for skew product semiflows, J. Differential Equations 257 (2014), 490–522.

F.E. Browder, On the convergence of successive approximations for nonlinear functional equation, Indag. Math. 30 (1968), 27–35.

R.S. Burachik and A.N. Iusem, Set-valued Mappings and Enlargements of Monotone Operators, Springer, New York, 2008.

I. Chueshov, Monotone Random Systems Theory and Applications, Springer, Berlin, 2002.

H. Crauel and F. Flandoli, Attractors for random dynamical systems, Probab. Theory Relatated Fields 100 (1994), 365–393.

P. Diaconis and D. Freedman, Iterated random functions, SIAM Rev. 4 (1999), 45–76.

C.M. Goldie and R.A. Maller, Stability of perpetuities, Ann. Probab. 28 (2000), 1195–1218.

G. Guzik, Asymptotic stability of discrete cocycles, J. Difference Equ. Appl. 21 (2015), no. 11, 1044–1057.

G. Guzik, Asymptotic properties of multifunctions, families of measures and Markov operators associated with cocycles, Nonlinear Anal. 130 (2016), 59–75.

G. Guzik, Semiattractors of set–valued semiflows, J. Math. Anal. Appl. 435 (2016), 1321–1334.

G. Gwóźdź-Lukawska and J. Jachymski, The Barnsley–Hutchinson theory for infinite iterated function systems, Bull. Austral. Math. Soc. 72 (2005), no. 3, 441–454.

Á. Jorba, J.C. Tatjer and C. Nunez, Old and new results on strange nonchaotic attractors, Internat. J. Bifur. Chaos Appl. Sci. Engrg. 17 (2007), no. 11, 3895–3928.

R. Kapica, Random iteration and Markov operators, J. Difference Equ. Appl. 22 (2016), no. 2, 295–305.

P.E. Kloeden and M. Rasmussen, Nonautonomous Dynamical Systems, AMS Mathematical Surveys and Monographs, vol. 176, American Mathematical Society, Providence, 2011.

K. Kuratowski, Topology, vol. I, Academic Press, New York, 1966.

A. Lasota and J. Myjak, Attractors of multifunctions, Bull. Pol. Acad. Sci. Math. 48 (2000), no. 3, 319–334.

J. Matkowski, Integrable solutions of functional equations, Dissertationes Math. 127 (1975).

R. Miculescu and A. Mihail, Alternative characterization of hyperbolic affine iterated function systems, J. Math. Anal. Appl. 407 (2013), 56–68.

J. Morawiec and R. Kapica, Refinement equations and Feller operators, Integr. Equ. Oper. Theory 70 (2011), 323–331.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism